# SDR DALA2016102007433

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 39,874 hours, 33,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND LANDING,  CREW REPORTED A STRONG ODOR OF BURNING RUBBER IN COCKPIT AND FORWARD CABIN.  ODOR DISSIPATES RAPIDLY.   TROUBLESHOT.  NO TROUBLE FOUND. PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
